# SDR 9804909856

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT MAIN LANDING GEAR UNSAFE AND DOOR OPEN LIGHTS ILLUMINATED.  FLIGHT CREW FOLLOWED COM PROCEDURES, RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT MAIN LANDING GEAR DOOR LATCH MECHANISM, OPERATIONAL CHECK OK.
